MBI Publications

MBI Publications for Mark Chaplain (3)

  • B. Joshi, X. Wang, S. Banerjee, H. Tian, A. Matzavinos and M. Chaplain
    On immunotherapies and cancer vaccination protocols: A mathematical modelling approach
    Journal of Theoretical BiologyVol. 259 No. 4 (2009) pp. 820-827

    Abstract

  • A. Anderson, M. Chaplain and K. Rejniak
    Single Cell-Based-Models in Biology and Medicine
    Birkhauser-Verlag No. Series Mathematics and Biosciences in Interaction (2011)

    Abstract

  • A. Matzavinos, B. Shtylla, Z. Voller, S. Liu and M. Chaplain
    Stochastic modeling of chromosomal segregation: Errors can introduce correction
    Bulletin of Mathematical Biology (2014)

    Abstract

View Publications By